On the existence of a regularly varying majorant of an integrable monotone function

D. E. Denisov

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)129-133
Number of pages5
JournalMathematical Notes
Volume79
Issue number1-2
DOIs
Publication statusPublished - Jan 2006

Keywords

  • Function of regular variation
  • Integrable function
  • Integrable majorant
  • Slowly varying function

Cite this

@article{577e8750bfe047eeb065f388e1cceb06,
title = "On the existence of a regularly varying majorant of an integrable monotone function",
keywords = "Function of regular variation, Integrable function, Integrable majorant, Slowly varying function",
author = "Denisov, {D. E.}",
year = "2006",
month = "1",
doi = "10.1007/s11006-006-0013-y",
language = "English",
volume = "79",
pages = "129--133",
journal = "Mathematical Notes",
issn = "0001-4346",
publisher = "Springer",
number = "1-2",

}

On the existence of a regularly varying majorant of an integrable monotone function. / Denisov, D. E.

In: Mathematical Notes, Vol. 79, No. 1-2, 01.2006, p. 129-133.

Research output: Contribution to journalArticle

TY - JOUR

T1 - On the existence of a regularly varying majorant of an integrable monotone function

AU - Denisov, D. E.

PY - 2006/1

Y1 - 2006/1

KW - Function of regular variation

KW - Integrable function

KW - Integrable majorant

KW - Slowly varying function

UR - http://www.scopus.com/inward/record.url?scp=31844446380&partnerID=8YFLogxK

U2 - 10.1007/s11006-006-0013-y

DO - 10.1007/s11006-006-0013-y

M3 - Article

VL - 79

SP - 129

EP - 133

JO - Mathematical Notes

JF - Mathematical Notes

SN - 0001-4346

IS - 1-2

ER -